# SDR DALA2025050203388

- Difficulty date: April 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0936393) CORROSION INNER CHORD LOCATED BTW STA 294.5 TO STA 344 AND RBL 59 FWD GALLEY AND LAV. REPLACED INNER CHORD LOCATED BTW STA 294.5 TO STA 344 AND RBL 59 FWD GALLEY AND LAV AS PER B737-800 SRM 51-40-02-0G, B737-800 SRM 51-10-02 ITEM9 AND DWG:141A8310.
